# SDR AALA202012219001

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 14,893 hours, 6,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND CAPTAINS L1 WINDSHIELD CRACKED OUTER PANE.  REPLACED WINSHIELD ASSEMBLY, PER WORK CARD 08L21056003.
